MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT C4000 ANALYZER; AUTOMATED CHEMISTRY ANALYZER

ABBOTT MANUFACTURING INC ARCHITECT C4000 ANALYZER; AUTOMATED CHEMISTRY ANALYZER
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated architect magnesium results.Sample id (b)(6) generated one elevated result of 7.4 mg/dl and multiple lower results of 1.9, 2.6 and 2.1 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from clinical chemistry magnesium, list number 07d70-21, abbott manufacturing inc.To architect c4000 analyzer, list number 02p24-40, abbott manufacturing inc.Subsequently the following sections in d suspect mdical device have been corrected: brand name: architect c4000 analyzer; common device name: automated chemistry analyzer; product code: (b)(4).Concomitant medical products and therapy dates: architect magnesium, list 07d70-21, lot 78493un18.
 
Additional Manufacturer Narrative
An abbott field service representative inspected the analyzer and found the internal probe wash bellows were leaking and the cuvette wipers were warn.To resolve the issue the bellows and cuvette wiper were replaced, which were identified to be the likely causes.The service history for the architect serial (b)(4) identified no additional contributing factors and no subsequent issues have been reported.A review of historical data for the bellows and cuvette wiper did not identify any adverse trends or systemic issues.A review of architect clinical chemistry systems tracking and trending data in the product monitoring review revealed no systemic issues or adverse trends related to the erratic result issue described in this complaint.The architect csystems erratic result rates were also within acceptable limits with no trends identified.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect c4000 analyzer was identified.

Brand Name
ARCHITECT C4000 ANALYZER
Common Device Name
AUTOMATED CHEMISTRY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8122357
Report Number1628664-2018-02092
Device Sequence Number11313412
Product Code JJE
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Device Lot Number78493UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer12/08/2018
01/29/2019
Initial Report FDA Received Date12/01/2018
Supplement Report FDA Received Date12/13/2018
01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000, LIST 02P24,; ARCHITECT MAGNESIUM, LIST 07D70-21; ARCHITECT MAGNESIUM, LIST 07D70-21; LOT 78493UN18; LOT 78493UN18; SERIAL C401424
Outcome Attributed to Adverse Event Other;